# SDR I5EA2017102503

- Difficulty date: October 25, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 70,609 hours, 46,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 12312
- Condition: Discharged
- Location: Cabin
- Part time: 70,609 hours, 46,902 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ROW 6 THROUGH 9 EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT STA. 634L, OPERATION TEST GOOD IAW AMM 33-51-51.
